# SDR UIEA2012041700124

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 57,368 hours, 10,347 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING OPERATIONS AT VBS THROUGH THE NOSE CARGO DOOR, LOADER DROPPED CAUSING DAMAGE TO BS 260, WL195.8 - CANTED BULKHEAD STIFFENER, CONSISTING IN EDGE CRACK MEASURING 0.750 IN. LONG (REF FIG 1).  DAMAGE TO THE STIFFENERS EXCEEDS THE SRM 53-10-08-1A-2 ALLOWABLE DAMAGE LIMITS.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 1,000 (FLIGHT HOURS) AND PERMANENT REPAIR PRIOR TO, OR AT THE NEXT C CHECK AFTER PART 1 IAW THE SRM 53-00-50, REPAIR 1.)
